# SDR REXA2016121002428

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 25,299 hours, 22,435 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 5669
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION ON APPROACH WHEN FLAPS SELECTED TO 8 AT APPROXIMATELY 190 KIAS QRH COMPLETED. TOUCHDOWN OCCURRED AT 300 FPM PERFORMED TROUBLESHOOTING PER FIM 27-50-00 REV 5 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC LOG 16-26 DATED 5/27/2016 AND TS 00110R3 FIM TECH SUPPLEMENT. FECU FAULT CODES 5 1A,5 2A,17 1B,17 2B,5 2A,17 1B. R&R RT IB IB AND RT IB OB ACTUATORS IAW AMM 27-53-01. OPC OF FLAP SYSTEM GOOD IAW AMM 27-54-00. P/NS ON/OFF 852D100-25, S/N ON 3882, OFF 5669 FOR RT IB, S/N ON 6433, OFF 7370 FOR RT IB OB.
